Economics at your fingertips  

Graceful Labeling of Hypertrees

H. El-Zohny, S. Radwan, S.I. Abo El-Fotooh and Z. Mohammed

Journal of Mathematics Research, 2021, vol. 13, issue 1, 28

Abstract: Graph labeling is considered as one of the most interesting areas in graph theory. A labeling for a simple graph G (numbering or valuation), is an association of non -negative integers to vertices of G (vertex labeling) or to edges of G (edge labeling) or both of them. In this paper we study the graceful labeling for the k- uniform hypertree and define a condition for the corresponding tree to be graceful. A k- uniform hypertree is graceful if the minimum difference of vertices’ labels of each edge is distinct and each one is the label of the corresponding edge.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2021-02-20
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:1:p:28